Mitra, P and Rajaraman, R (1988) Poincaré invariance of anomalous gauge theories. In: Physical Review D – Particles and Fields Phys Rev, 37 (2). 448 -453.
poincare.pdf - Published Version
Restricted to Registered users only
Download (795Kb) | Request a copy
We establish the Poincaré invariance of anomalous gauge theories in two dimensions, for both the Abelian and non-Abelian cases, in the canonical Hamiltonian formalism. It is shown that, despite the noncovariant appearance of the constraints of these theories, Poincaré generators can be constructed which obey the correct algebra and yield the correct transformations in the constrained space.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to The American Physical Society.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Theoretical Studies|
|Date Deposited:||29 Sep 2010 10:07|
|Last Modified:||29 Sep 2010 10:07|
Actions (login required)